# SDR CALA2013101600753

- Difficulty date: October 16, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 46,809 hours, 16,521 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 147A1116125
- Condition: Corroded
- Location: Bs 1016 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER TO BULKHEAD ATTACH FITTING.  FOUND OUT OF LIMITS.  R & R FITTING IAW DRAWING 147A1116-45 & SRM 51-40-02.
